MAUDE Adverse Event Report: SMITHS MEDICAL LEVEL 1 HOTLINE FLUID WARMER; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL LEVEL 1 HOTLINE FLUID WARMER; SYSTEM, THERMAL REGULATING
Catalog Number CON-HL-90
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was not regulating temperature correctly.The whole system needed to be checked ensure it was functioning and no leaks.There was no patient involvement and no adverse effects reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation codes: updated.Investigation summary: the affected device was returned for evaluation.Visual inspection found cracked case assembly, damaged ac cable, and degraded main board and heater assembly.The customer's indicated failure was confirmed.The root cause was the cracked/leaking case assembly at the drain tube.The case assembly was replaced to resolve the reported error.The ac cable, main board kit with switch, and heater assembly were also replaced.The device passed all functional tests after the repair.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19697316
Report Number3012307300-2024-05861
Device Sequence Number8130833
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)090609
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K001764
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCON-HL-90
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown